# SDR DALA2024082208370

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N127DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50046
- Aircraft time: 12,892 hours, 5,912 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Rt Nr 4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK NBR 4 UPPER AFT I/B SIDE HAS EVIDENCE OF A ROLLER WEAR MARK WITH REWORK REF 5742-01028-02B. MEASUREMENT DEPTH IS 0.011", OUTSIDE OF SPECIFIED RESTRICTIONS. LIAISON ENGINEERING WILL BE REQUIRED BEFORE FURTHER FLIGHT. REPAIRED RH SLAT TRACK #4 UPPER AFT I/B SIDE IAW ER/A 620049- 14AD REV. A AND PRI 620049-14AD REV 2 MATCHED. (LP# 0514859)
